MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 4/13 MM LEFT

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 4/13 MM LEFT
Catalog Number 02.12.0413FL
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 07/31/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 august 2017.Lot 165720: (b)(4) items manufactured and released on 21 november 2016.Expiration date: 2021-10-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient had moderate pain, positive local thermotactic parameters, and irregular flogic indexes.Examinations revealed the presence of staphylococcus warneri.Revision surgery performed approximately two months after primary due to infection.The surgeon performed a surgical wash-out and replaced the insert.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 4/13 MM LEFT
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6829706
Report Number3005180920-2017-00479
Device Sequence Number19232701
Product Code JWH
UDI-Device Identifier07630030862618
UDI-Public07630030862618
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/27/2021
Device Catalogue Number02.12.0413FL
Device Lot Number165720
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/01/2017
Initial Report FDA Received Date08/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR